MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF PL 8-12MM X 11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US ACCULIF PL 8-12MM X 11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 400008
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 03/08/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; implant has reduced in height post op.
 
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment; the device remains implanted and is unavailable for evaluation.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.A plausible root cause could not be identified.
 
Event or Problem Description
It was reported that; implant has reduced in height post op.

Brand Name
ACCULIF PL 8-12MM X 11MM X 27 MM X 8 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6087104
Report Number3004024955-2016-00101
Device Sequence Number19233211
Product Code MAX
UDI-Device Identifier07613327066760
UDI-Public(01)07613327066760
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number400008
Device Lot Number05181506
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/08/2016
Supplement Report FDA Received Date01/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;